# SDR UALA2010061002028

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 34,121 hours, 4,181 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 263BA1013
- Part serial: 149
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MSG FOUND ON PRE-DEPARTURE CHECK.  MAINT CONFIRM APU BATT CHGR IS NOT OVERHEATING. ITEM DEFERRED FOR BASE ACTION. APU BATT READING ONLY 24V. REPLACED APU BATTERY AND APU BATTERY CHARGER.
